MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION; DEFIBRILLATION LEAD
Model Number LDA220/65
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 05/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 2017865-2023-22194, related manufacturer reference number: 2017865-2023-22195.It was reported a patient presented with pocket pain.The system was explanted and replaced in a procedure on (b)(6) 2023.Post-procedure the patient was stable.

Brand Name
OPTISURE ACTIVE FIXATION
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17044301
Report Number2017865-2023-22196
Device Sequence Number8739163
Product Code NVY
UDI-Device Identifier05414734507202
UDI-Public05414734507202
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberLDA220/65
Device Catalogue NumberLDA220-65
Device Lot NumberS000066000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale